Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm not sure if there is any correlation between accutane and twitching, or if accutane can even cause twitching but I've been twitching a whole lot. My head has had uncontrollable twitching for the past two weeks or so, as well as my arms and shoulders. Mostly lower arms/upper shoulders/head. Has any else experienced this?

I went online and read about eye twitching and how it's fairly common while on accutane, but I don't have that at all. I also read all of this horrible stuff that accutane can do to you and whatnot and I'm really freaked out... does anyone on accutane have any insight on this? Please?

Share this post


Link to post
Share on other sites

I have not read anything about twitching - but you might get more answers if you post this in the 'Accutane Posts' section rather than 'Accutane Logs'... :cool2: That is where you can get lots of answers on general Accutane-related matters.

Share this post


Link to post
Share on other sites
I have not read anything about twitching - but you might get more answers if you post this in the 'Accutane Posts' section rather than 'Accutane Logs'... :cool2: That is where you can get lots of answers on general Accutane-related matters.

hey thanks, I will go and post it right now!

Im not sure I have experienced twitching, more concerned about symptoms resembling bipolar disorder over here :confused:

Have you gone to the doctor to see what they say? Because that can be very dangerous and I feel for you...let me know what happens!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×